# SDR WTAA960047

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 797
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BFL - LT MLG INTRANSIT LIGHTS FAILED TO ILLUMINATE ON GEAR EXTENSION.  MAINTENANCE REPAIRED BROKEN WIRE AT LT MLG UPLOCK MICROSWITCH.  GEAR INDICATION OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
